EconPapers    
Economics at your fingertips  
 

Existence Conditions for Bounded Solutions of Weakly Perturbed Linear Impulsive Systems

Alexander Boichuk, Martina Langerová and Jaroslava Škoríková

Abstract and Applied Analysis, 2011, vol. 2011, 1-13

Abstract:

The weakly perturbed linear nonhomogeneous impulsive systems in the form ̇ ð ‘¥ = ð ´ ( ð ‘¡ ) ð ‘¥ + 𠜀 ð ´ 1 ( ð ‘¡ ) ð ‘¥ + ð ‘“ ( ð ‘¡ ) , ð ‘¡ ∈ â„ , ð ‘¡ ∉ ð ’¯ ∶ = { ð œ ð ‘– } ℤ , Δ ð ‘¥ | ð ‘¡ = ð œ ð ‘– = ð ›¾ ð ‘– + 𠜀 ð ´ 1 ð ‘– ð ‘¥ ( ð œ ð ‘– − ) , ð œ ð ‘– ∈ ð ’¯ ⊂ â„ , ð ›¾ ð ‘– ∈ â„ ð ‘› , and ð ‘– ∈ ℤ are considered. Under the assumption that the generating system (for 𠜀 = 0 ) does not have solutions bounded on the entire real axis for some nonhomogeneities and using the Vishik-Lyusternik method, we establish conditions for the existence of solutions of these systems bounded on the entire real axis in the form of a Laurent series in powers of small parameter 𠜀 with finitely many terms with negative powers of 𠜀 , and we suggest an algorithm of construction of these solutions.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/792689.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/792689.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:792689

DOI: 10.1155/2011/792689

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:792689